MAUDE Adverse Event Report: A.I.D.D LONGFORD MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

A.I.D.D LONGFORD MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 08P1934
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer stated falsely decreased magnesium results were generated on the alinity c analyzer for three patients.The customer was made aware of the issue when the physician questioned the low magnesium results.The following data was provided: normal patient range is 1.6 to 2.6 mg/dl.Patient 4 initial result = 1.24 mg/dl, repeat result = 1.66 mg/dl.Patient 6 initial result = 1.18 mg/dl, repeat result = 1.63 mg/dl.Patient 7 initial result = 1.25 mg/dl, repeat result = 1.70 mg/dl no impact to patient.Management was reported.
 
Additional Manufacturer Narrative
Patient identifier: patient 4, patient 6, patient 7.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint investigation for falsely decreased magnesium results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, field data review and labeling review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.Ticket search by lot indicates that the reagent lot performs as expected for this product.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances, potential non-conformances or deviations with lot 36462ud00 and complaint issue.The historical performance of the magnesium reagent was reviewed using field data from customers worldwide.The median patient result for lot 36462ud00 is within the established baseline, indicating the reagent lot is comparable with other lots in the field, confirming no systemic issue for the lot.Labeling was reviewed and sufficiently addresses the customer's issue.Based on our investigation, no systemic issue or deficiency with the magnesium reagent for lot 36462ud00 was identified.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15481865
Report Number3005094123-2022-00204
Device Sequence Number12493821
Product Code JGJ
UDI-Device Identifier00380740176532
UDI-Public00380740176532
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2022
Device Model Number08P1934
Device Catalogue Number08P19-34
Device Lot Number36462UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/07/2022
Supplement Date Received by Manufacturer10/28/2022
Initial Report FDA Received Date09/25/2022
Supplement Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown